# SDR BUEA634C61809

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N660CC
- Make and model: Beech 400A
- Aircraft serial: RK319
- Aircraft time: 2,573 hours, 2,483 cycles
- Engine: Pwa JT15D5
- Engine time: 2,573 hours, 2,478 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 79015510
- Part serial: F40278
- Condition: Power Loss
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

"RT ENG EFC OFF" ANNUNCIATOR ILLUMINATED DURING FLIGHT.  RT ENGINE ROLLED BACK 35-40 PERCENT N1.
